MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 20
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
The patient's daughter reported that her mom has had 5 v-go devices within the last week that have fallen off patient body.The patient daughter mentioned that they stayed on her mom for approximately 1 to 4 hours and then fell off.The patient is wearing the v-go on the backside of her arm.The patient daughter confirmed that her mom was preparing the infusion site properly by cleaning the area with a alcohol swab and letting the area dry.The patient daughter stated that her mom placed back on 2 v-go devices after it had fallen off and it hurt patient.
 
Additional Manufacturer Narrative
Device evaluation: five devices were received and evaluated for the complaint regarding the device fell off event.All device functions were inspected.Due to the used condition of the foam pad, the original adhesion properties could not be verified.The complaint for these devices could not be confirmed.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite330
marlborough MA 01752
Manufacturer (Section G)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite330
marlborough MA 01752
Manufacturer Contact
liliana hansen
293 boston post road west
suite330
marlborough, MA 01752
MDR Report Key14516146
Report Number1226572-2022-00068
Device Sequence Number15085832
Product Code LZG
UDI-Device Identifier00385609600036
UDI-Public(01)00385609600036(17)230109(10)FG220129
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/09/2023
Device Model NumberV-GO 20
Device Catalogue Number8560-9600-03
Device Lot NumberFG220129
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer11/10/2022
Initial Report FDA Received Date05/26/2022
Supplement Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient Weight75 KG